# SDR QXEA0300499

- Difficulty date: April 20, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 3,800 hours, 4,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Separated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP TRAILING EDGE HAS SEPARATION AND LOOSE RIVETS ALONG AFT EDGE BETWEEN YW371 AND 407. REPAIRED IAW DHC-8-400 SRM TASK 51-25-15-370-801.
